# SDR USAA2009082792270

- Difficulty date: July 21, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 35,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON CHANNEL BETWEEN BS 312 TO BS 328, LBL 45.  REPLACED CHANNEL BETWEEN BS 312 TO BS 328, LBL 45 IAW B737 51-10-02.
